MathSciNet Relay Station
MathSciNet bibliographic data
MR235748 (38 #4051) 65.66
Dupont, Todd; Kendall, Richard P.; Rachford, H. H., Jr. An approximate factorization procedure for solving self-adjoint elliptic difference equations. SIAM J. Numer. Anal. 5 1968 559–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement